MathSciNet Relay Station
MathSciNet bibliographic data
MR1252929 (94j:51030) 51M04 (51N05)
van Yzeren, Jan A simple proof of Pascal's hexagon theorem. Amer. Math. Monthly 100 (1993), no. 10, 930–931.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement